MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was sent to a service provider for evaluation on 04/30/2019.
 
Event or Problem Description
Zyno medical received a needless injection site leaking issue from a distributor representative on 04/23/2019.The distributor representative forwarded an email on (b)(6) 2019 from the user facility, which indicated that the user "had two tubing failures today of zyno tubing and that the drugs had to be wasted".It was also reported that "the leaks occured where the needleless injection port enters the iv tubing.She mentioned the set had a filter and was 105" long.She saved one of the tubing and medication sets, while the other was discarded due to having a lot of the patient's blood that leaked and backed up in the tubing".On (b)(6) 2019, the distributor reported more information obtained from the user facility: "after we had those 2 tubing failures we switched to tubing with different lot numbers.We now have approx.7 boxes with the lot # that leaked.I tried to replicate it again with another set and was unable to.I will send you the tubing with the simponi aria bag attached.Let me know if you need anything else.I don't know if this was random or a problem with this lot."the medication infused at the time of the event was rituxan.No secondary set was used at the time of the event.On 04/30/2019, the distributor emailed zyno medical that the affected device had been received.This report is about the affected device that is being returned from user facility to the distributor.The other device that was disposed is reported under mdr #3006575795-2019-00010.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow up report for the initially submitted mdr (3006575795-2019-00009).
 
Additional Manufacturer Narrative
On 05/09/2019, the distributor of zyno medical forwarded this evaluation results to zyno medical.The reported leaking issue at the needless injection site was confirmed.The affected device was evaluated by a service provider on 05/08/2019.During testing, leakage was found at the bottom of the needleless injection site.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8579642
Report Number3006575795-2019-00009
Device Sequence Number1536991
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Model NumberB2-70071-DF
Device Lot Number18045625
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight86